JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON CERTAIN CLASSES OF MULTIVALENT FUNCTIONS INVOLVING A GENERALIZED DIFFERENTIAL OPERATOR
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON CERTAIN CLASSES OF MULTIVALENT FUNCTIONS INVOLVING A GENERALIZED DIFFERENTIAL OPERATOR
Selvaraj, Chellian; Selvakumaran, Kuppathai A.;
  PDF(new window)
 Abstract
Making use of a generalized differential operator we introduce some new subclasses of multivalent analytic functions in the open unit disk and investigate their inclusion relationships. Some integral preserving properties of these subclasses are also discussed.
 Keywords
multivalent function;convex univalent function;starlike with respect to symmetric points;Hadamard product;subordination;integral operator;
 Language
English
 Cited by
1.
Certain subclasses of p-valently analytic functions involving a generalized fractional differintegral operator, Journal of the Egyptian Mathematical Society, 2014, 22, 1, 36  crossref(new windwow)
2.
On sandwich theorems for multivalent functions involving a generalized differential operator, Computers & Mathematics with Applications, 2011, 61, 9, 2578  crossref(new windwow)
 References
1.
S. S. Miller and P. T. Mocanu, On some classes of first-order differential subordinations, Michigan Math. J. 32 (1985), no. 2, 185–195 crossref(new window)

2.
S. S. Miller and P. T. Mocanu, Differential subordinations and inequalities in the complex plane, J. Differential Equations 67 (1987), no. 2, 199–211 crossref(new window)

3.
S. Owa, Z. Wu, and F. Y. Ren, A note on certain subclass of Sakaguchi functions, Bull. Soc. Roy. Sci. Liege 57 (1988), no. 3, 143–149

4.
F. Ronning, Uniformly convex functions and a corresponding class of starlike functions, Proc. Amer. Math. Soc. 118 (1993), no. 1, 189–196

5.
K. Sakaguchi, On a certain univalent mapping, J. Math. Soc. Japan 11 (1959), 72–75

6.
C. Selvaraj and C. Santhosh Moni, Classes of analytic functions of complex order involving a family of generalised linear operators, Pre-print

7.
N.-E. Xu and D.-G. Yang, Some classes of analytic and multivalent functions involving a liner operator, Mathematical and Computer Modelling (2008), doi: 10.1016/ j.mcm.2008.04.005 - In press crossref(new window)

8.
N.-E. Xu and D.-G. Yang, An application of differential subordinations and some criteria for starlikeness, Indian J. Pure Appl. Math. 36 (2005), no. 10, 541–556

9.
D.-G. Yang and J.-L. Liu, On Sakaguchi functions, Int. J. Math. Math. Sci. 2003, no. 30, 1923–1931 crossref(new window)

10.
Z.-G. Wang, Y.-P. Jiang, and H. M. Srivastava, Some subclasses of multivalent analytic functions involving the Dziok-Srivastava operator, Integral Transforms Spec. Funct. 19 (2008), no. 1-2, 129–146 crossref(new window)